Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the equivalence of two types of oscillation for elliptic operators

Walter Allegretto

Vol. 55 (1974), No. 2, 319–328
Abstract

The strong oscillation of a second order symmetric elliptic operator is shown to be equivalent to the oscillation of all solutions of the associated homogeneous equation. Extensions of a nonoscillation theorem and of an existence theorem are obtained as applications.

Mathematical Subject Classification 2000
Primary: 35B05
Milestones
Received: 9 April 1974
Revised: 29 August 1974
Published: 1 December 1974
Authors
Walter Allegretto